# SDR IPXA2023110615579

- Difficulty date: September 20, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N301UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27239
- Aircraft time: 68,549 hours, 23,843 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Part number: UNKNOWN
- Part serial: NA
- Condition: Damaged
- Location: Unknown
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*** SUPPLEMENTAL SDR *** #11 LEADING EDGE SLAT HAS DAMAGED Â€ŒMARKED WITH TAPEÂ€?***SM39/LMX2*** REAPPLIED EXTERNAL PROTECTIVE COAT PER AMM 51-21-10
